MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C GLUCOSE REAGENT KIT; HEXOKINASE, GLUCOSE

ABBOTT GMBH ALINITY C GLUCOSE REAGENT KIT; HEXOKINASE, GLUCOSE
Model Number 07P5530
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely depressed alinicy c glucose results for one patient.The initial result was >800 mg/dl, repeated with 1:5 dilution and the result was 315 mg/dl; the initial sample was repeated and the result was >800 mg/dl, repeated with 1:5 dilution and the result was 845 mg/dl.The customer is questioning the 1:5 dilution result of 315 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labelling review, and device history record review.Return testing was not completed as returns were not available.A review of tickets determined that there is normal complaint activity for lot 58159uq09.A review of tracking and trending did not identify any trends for the complaint issue.Device history record review did not identify any issues associated with the complaint lot and the complaint issue.A review of the product labeling concluded that the issue is sufficiently addressed.File sample analysis was not performed as the qc results were within expected ranges during the reported issue indicating the product performed as expected.As part of troubleshooting, the sample was retested and gave a result that aligned with the initial result of > 800 mg/dl.The instrument was checked by the field service engineer (fse) as part of troubleshooting and after replacements and adjustments, the repeatability test results were acceptable.Based on the investigation no product deficiency was identified for the alinity c glucose reagent (ln 7p55-30) lot 58159uq09.

Brand Name
ALINITY C GLUCOSE REAGENT KIT
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key11895114
Report Number3002809144-2021-00338
Device Sequence Number1390117
Product Code CFR
UDI-Device Identifier00380740135454
UDI-Public00380740135454
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K170316
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model Number07P5530
Device Catalogue Number07P55-30
Device Lot Number58159UQ09
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/20/2021
Supplement Date Received by Manufacturer06/25/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date06/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(4); ALNTY C PROCESSING MODU, 03R67-01, (B)(4)